# SDR UPS04243239

- Difficulty date: September 1, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 651734757A
- Part serial: 2085
- Condition: Cracked
- Location: Nr 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 14 SPOILER PANEL HAS EVIDENCE OF DELAM AT LOWER I/B CORNER.  NR 14 SPOILER PANEL REPLACED IAW MM 27-61-01.
